# SDR 04003401

- Difficulty date: January 3, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N401FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3145
- Aircraft time: 7,468 hours, 7,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE CENTER SECTION OF EMERGENCY LIGHTING WAS FOUND INOPERATIVE.  THE BATTERY WAS FOUND DISCHARGED AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
